# SDR DALA2021081904838

- Difficulty date: August 17, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 89,704 hours, 39,239 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1260 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 ERA 593517-14 SECTION I ISSUED FOR REPAIR TO FRAME AT STA 1260 AT 26R. CORRECTIVE ACTION: REF ERA 593517-14
